# SDR CALA2024043001274

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 76,863 hours, 28,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sealant
- Part number: PS890A2
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD AIR NOISE AND SQUEEL AFTER TAKEOFF LOUD SQUEEL. THE LEKAGE NOISE. DRAIN LINE ADHESIVE CAME UNDONE AND IS HANGING FREELY. NEED TO RESECURE DRAIN LINE. SEE PICTURE FOR DETAIL OF OBSTRUCTION. AFTER MOVING DRAIN LINE AND CLOSING THE FO SLIDING WINDOW TO REPRSSURIZE, WE DID NOT NOTICE ANY NOISE. CREW TURNOVER STATED THAT INITIAL LOUD WIND NOISE STARTED AT PERFORMED CABIN PRESSURE LEAK TEST REF AMM TASK ROLLOUT TO TAKEOFF AND CLIMB. IN CLIMB PAST 1000 FEET THE NOISE 05-51-91-790-801. FOUND DRIAN LINE FWD OF FO SLIDING WINDOW WENT FROM A LOUD WIND NOISE AS IF A WINDOW WAS OPEN TO A POP OBSTRUCTING WINDOW SEAL. CREATED A LOT OF LEAKAGE NOISE ALMOST LIKE SOMETHING SEALED. REMAINDER OF THE FLIGHT THEY HEARD A A IMEDIATLY AFTER PRESSURIZING. DID NOT PASS 1PSI PRIOR TO HEARING REF TASK 56-12-11-300-804-C1 FO SIDE WINDOW DRAIN LINE SLEEVE - REPAIR. CLEANED OFF OLD SEALANT AND REAPPLIED NEW SELANT. WINDOW CLOSED. PARTS USED:  00-0609-3-7480,QTY :1
